Alert archive / Utah / Wind Advisories in 2006
Wind Advisory 1, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this wind advisory at Jan 2, 2006, 3:59 AM MST. It took effect at Jan 2, 2006, 10:00 AM MST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jan 2, 2006, 3:59 AM MST (10:59 UTC)
- In effect from
- Jan 2, 2006, 10:00 AM MST
- Expired
- Jan 3, 2006, 3:00 AM MST
- In force
- 17 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KSLC 021059 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 359 AM MST MON JAN 2 2006 ...VERY STRONG WINDS ACROSS SOUTHERN AND WESTERN UTAH THROUGH THIS EVENING... .AN APPROACHING PACIFIC STORM SYSTEM WILL BRING VERY STRONG SOUTHERLY WINDS TO THE SOUTHERN AND WESTERN VALLEYS OF UTAH TODAY THROUGH THIS EVENING. STRONG WINDS HAVE ALREADY DEVELOPED OVER THE WESTERN VALLEYS EARLY THIS MORNING...AND WILL SPREAD TO EXTREME SOUTHERN UTAH BY THIS AFTERNOON. A COLD FRONT WILL SWEEP ACROSS THE STATE TONIGHT...BRINGING AN END TO THE STRONGEST WINDS. UTZ003>005-015-016-021800- /O.NEW.KSLC.WI.Y.0001.060102T1700Z-060103T0600Z/ SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WEST CENTRAL UTAH- SOUTHWEST UTAH- 359 AM MST MON JAN 2 2006 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 11 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 11 PM MST THIS EVENING. THIS ADVISORY COVER THE WESTERN VALLEYS FROM CEDAR CITY NORTH TO NEAR I-80 ACROSS THE SALT FLATS THROUGH THE SALT LAKE CITY AREA. AN APPROACHING PACIFIC STORM HAS ALREADY GENERATED STRONG SOUTHERLY WINDS OVER THE ADVISORY AREA EARLY THIS MORNING. WINDS WILL STRENGTHEN THIS MORNING...PEAKING IN THE 25-40 MPH RANGE WITH STRONGER GUSTS BEGINNING LATE THIS MORNING. THESE STRONG WINDS WILL CONTINUE INTO THIS EVENING...THEN DECREASE BEHIND A COLD FRONT MOVING EAST THROUGH THE AREA. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ019>021-021800- /O.NEW.KSLC.WI.Y.0001.060102T2000Z-060103T0400Z/ UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- 359 AM MST MON JAN 2 2006 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MST THIS EVENING. THIS ADVISORY COVERS THE SOUTHERN TIER OF UTAH FROM ST. GEORGE EAST TO LAKE POWELL. AN APPROACHING PACIFIC STORM WILL LEAD TO STRONG SOUTHWEST WINDS OVER THE ADVISORY AREA BY THIS AFTERNOON. SUSTAINED WINDS OF 25-35 MPH WITH HIGHER GUSTS ARE EXPECTED THIS AFTERNOON. THESE STRONG WINDS WILL CONTINUE THROUGH THE EVENING HOURS...THEN DECREASE GRADUALLY LATE THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
4 follow-up statements
000 WWUS75 KSLC 021801 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1101 AM MST MON JAN 2 2006 ...VERY STRONG WINDS ACROSS SOUTHERN AND WESTERN UTAH THROUGH THIS EVENING... .AN APPROACHING PACIFIC STORM SYSTEM WILL BRING VERY STRONG SOUTHERLY WINDS TO THE SOUTHERN AND WESTERN VALLEYS OF UTAH TODAY THROUGH THIS EVENING. STRONG WINDS HAVE ALREADY DEVELOPED OVER THE WESTERN VALLEYS THIS MORNING...AND WILL SPREAD TO EXTREME SOUTHERN UTAH BY THIS AFTERNOON. A COLD FRONT WILL SWEEP ACROSS THE STATE TONIGHT...BRINGING AN END TO THE STRONGEST WINDS. UTZ003>005-015-016-030215- /O.CON.KSLC.WI.Y.0001.000000T0000Z-060103T0600Z/ SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WEST CENTRAL UTAH- SOUTHWEST UTAH- 1101 AM MST MON JAN 2 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. THIS ADVISORY COVER THE WESTERN VALLEYS FROM CEDAR CITY NORTH TO NEAR I-80 ACROSS THE SALT FLATS THROUGH THE SALT LAKE CITY AREA. AN APPROACHING PACIFIC STORM HAS ALREADY GENERATED STRONG SOUTHERLY WINDS OVER THE ADVISORY AREA EARLY THIS MORNING. WINDS WILL STRENGTHEN THIS MORNING...PEAKING IN THE 25-40 MPH RANGE WITH STRONGER GUSTS LATE THIS AFTERNOON AND EVENING. THESE STRONG WINDS WILL CONTINUE INTO THIS LATE EVENING...THEN DECREASE BEHIND A COLD FRONT MOVING EAST THROUGH THE AREA. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ019>021-030215- /O.CON.KSLC.WI.Y.0001.060102T2000Z-060103T0400Z/ UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- 1101 AM MST MON JAN 2 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. THIS ADVISORY COVERS THE SOUTHERN TIER OF UTAH FROM ST. GEORGE EAST TO LAKE POWELL. AN APPROACHING PACIFIC STORM WILL LEAD TO STRONG SOUTHWEST WINDS OVER THE ADVISORY AREA BY LATE THIS AFTERNOON. SUSTAINED WINDS OF 25-35 MPH WITH HIGHER GUSTS ARE EXPECTED LATE THIS AFTERNOON. THESE STRONG WINDS WILL CONTINUE THROUGH THE EVENING HOURS...THEN DECREASE GRADUALLY LATE THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KSLC 022231 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 331 PM MST MON JAN 2 2006 ...VERY STRONG WINDS ACROSS WESTERN UTAH THROUGH THIS EVENING... .AN APPROACHING PACIFIC STORM SYSTEM WILL BRING VERY STRONG SOUTHERLY WINDS TO THE WESTERN VALLEYS OF UTAH LATE THIS AFTERNOON THROUGH THIS EVENING. STRONG WINDS HAVE ALREADY DEVELOPED OVER THE WESTERN VALLEYS AND WILL TEND TO INCREASE THIS EVENING. A COLD FRONT WILL SWEEP ACROSS THE STATE TONIGHT...BRINGING AN END TO THE STRONGEST WINDS. UTZ019>021-022345- /O.CAN.KSLC.WI.Y.0001.000000T0000Z-060103T0400Z/ UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- 331 PM MST MON JAN 2 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE WIND ADVISORY FOR THE EXTREME SOUTHERN VALLEYS OF UTAH INCLUDING DIXIE AND THE SOUTH CENTRAL UTAH. SOUTH WINDS OF 15-25 MPH WITH GUSTS TO 40 MPH ARE POSSIBLE THROUGH THIS EVENING BUT WILL WEAKEN AFTER MIDNIGHT. $$ UTZ003-005-015-016-030600- /O.UPG.KSLC.WI.Y.0001.000000T0000Z-060103T0600Z/ /O.NEW.KSLC.HW.W.0001.060102T2231Z-060103T0600Z/ SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS- WEST CENTRAL UTAH-SOUTHWEST UTAH- 331 PM MST MON JAN 2 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 11 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WARNING FOR ALL WESTERN UTAH VALLEYS BORDERING WITH NEVADA EXCEPT DIXIE...WHICH IS IN EFFECT UNTIL 11 PM MST THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS HAVE CONTINUED TO INCREASE OVER MOST WESTERN VALLEYS THIS AFTERNOON AND ARE EXPECTED TO PEAK THIS EVENING AS A STRONG LOW PRESSURE SYSTEM MOVES NORTHEAST ACROSS NEVADA AND INTO SOUTHERN IDAHO BY MIDNIGHT. SUSTAINED WINDS OF 35-45 MPH WITH GUSTS OVER 60 MPH ARE LIKELY THROUGH THIS EVENING. WINDS WILL DECREASE AROUND MIDNIGHT BEHIND A COLD FRONT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ UTZ014-030600- /O.EXA.KSLC.WI.Y.0001.000000T0000Z-060103T0600Z/ SANPETE/SEVIER VALLEYS- 331 PM MST MON JAN 2 2006 ...WIND ADVISORY IN EFFECT UNTIL 11 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY FOR THE SEVIER VALLEY...WHICH IS IN EFFECT UNTIL 11 PM MST THIS EVENING. AN APPROACHING PACIFIC STORM HAS ALREADY GENERATED STRONG SOUTHERLY WINDS OVER THE ADVISORY AREA TODAY. WINDS WILL CONTINUE...PEAKING IN THE 25-40 MPH RANGE WITH STRONGER GUSTS LATE THIS AFTERNOON AND EVENING. THESE STRONG WINDS WILL CONTINUE INTO THIS LATE EVENING...THEN DECREASE BEHIND A COLD FRONT MOVING EAST THROUGH THE AREA. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ004-030600- /O.CON.KSLC.WI.Y.0001.000000T0000Z-060103T0600Z/ SOUTHERN WASATCH FRONT- 331 PM MST MON JAN 2 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FOR UTAH COUNTY UNTIL 11 PM MST THIS EVENING. AN APPROACHING PACIFIC STORM HAS ALREADY GENERATED STRONG SOUTHERLY WINDS OVER THE ADVISORY AREA TODAY. WINDS WILL CONTINUE...PEAKING IN THE 25-40 MPH RANGE WITH STRONGER GUSTS LATE THIS AFTERNOON AND EVENING. THESE STRONG WINDS WILL CONTINUE INTO THIS LATE EVENING...THEN DECREASE BEHIND A COLD FRONT MOVING EAST THROUGH THE AREA. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KSLC 030553 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1053 PM MST MON JAN 2 2006 ...VERY STRONG WINDS ACROSS WESTERN UTAH TONIGHT... .AN APPROACHING PACIFIC STORM SYSTEM WILL CONTINUE TO BRING STRONG SOUTHERLY WINDS TO THE WESTERN VALLEYS OF UTAH OVERNIGHT BEFORE DECREASING LATE TONIGHT. UTZ003-005-015-016-031100- /O.EXT.KSLC.HW.W.0001.000000T0000Z-060103T1100Z/ SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS- WEST CENTRAL UTAH-SOUTHWEST UTAH- 1053 PM MST MON JAN 2 2006 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 4 AM MST TUESDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 4 AM MST TUESDAY. THIS WARNING IS FOR THE WESTERN VALLEYS AND DESERTS IN UTAH INCLUDING THE SALT LAKE AND TOOELE VALLEYS. SOUTH WINDS CONTINUE TO BLOW AT 20-30 MPH THIS EVENING. WINDS HAVE GUSTED OVER 55 MPH ACROSS PARTS OF THE WEST DESERTS AND VALLEYS. WINDS WILL CONTINUE TO BE GUSTY OVERNIGHT WITH ADDITIONAL PEAK WIND GUSTS OVER 50 MPH...ESPECIALLY IN THE WESTERN VALLEYS AND INTO THE TOOELE VALLEY. WINDS WILL SHIFT TO THE SOUTHWEST TO WEST OVERNIGHT AND DECREASE LATE TONIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ UTZ004-014-031000- /O.EXT.KSLC.WI.Y.0001.000000T0000Z-060103T1000Z/ SOUTHERN WASATCH FRONT-SANPETE/SEVIER VALLEYS- 1053 PM MST MON JAN 2 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM MST TUESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 AM MST TUESDAY. THIS ADVISORY IS FOR THE SOUTHERN WASATCH FRONT...THE SEVIER AND SANPETE VALLEYS. SOUTH WINDS HAVE BEEN BLOWING AT SPEEDS OF 15-30 MPH THIS EVENING AND GUSTS HAVE BEEN LOCALLY OVER 40 MPH. WINDS WILL CONTINUE OVERNIGHT AND BECOME SOUTHWEST TO WEST. WIND GUSTS OVER 40 MPH ARE STILL EXPECTED IN THE ADVISORY AREA. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TARDY
000 WWUS75 KSLC 031028 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 328 AM MST TUE JAN 3 2006 UTZ003-005-015-016-031130- /O.CAN.KSLC.HW.W.0001.000000T0000Z-060103T1100Z/ SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS- WEST CENTRAL UTAH-SOUTHWEST UTAH- 328 AM MST TUE JAN 3 2006 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE HIGH WIND WARNING. SOUTH WINDS OF 15-30 MPH WILL CONTINUE ACROSS THE WESTERN VALLEYS OF UTAH EARLY THIS MORNING. THESE WINDS WILL SHIFT TO THE WEST AND DECREASE FURTHER DURING THE MORNING AND EARLY AFTERNOON HOURS. $$ UTZ004-014-031130- /O.EXP.KSLC.WI.Y.0001.000000T0000Z-060103T1000Z/ SOUTHERN WASATCH FRONT-SANPETE/SEVIER VALLEYS- 328 AM MST TUE JAN 3 2006 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT FOR THE SOUTHERN WASATCH FRONT AND THE SANPETE AND SEVIER VALLEYS. SOUTH WINDS OF 15-25 MPH WILL CONTINUE THROUGH THE EARLY MORNING HOURS. WINDS WILL SHIFT TO THE WEST DURING THE MONRING...AND DECREASE FURTHER DURING THE LATE MORNING THROUGH EARLY AFTERNOON HOURS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Jan 1, 9:30 PM MST, 6 hours 29 minutes earlier.
Area forecast discussion, Jan 1, 9:30 PM MST, 6 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
930 PM MST SUN JAN 1 2006
.SYNOPSIS...A PACIFIC STORM SYSTEM WILL MOVE INLAND THROUGH
CALIFORNIA MONDAY...THEN EAST NORTHEAST THROUGH UTAH LATE MONDAY
NIGHT THROUGH EARLY TUESDAY. HIGH PRESSURE ALOFT WILL RETURN FOR
THE MIDDLE TO LATTER PORTIONS OF THE COMING WEEK.
&&
.DISCUSSION...SHORTWAVE TROUGH EVIDENT IN EVENING WATER VAPOR
IMAGERY APPROACHING THE CA COASTLINE IS FORECAST TO TRANSLATE
ONSHORE MONDAY BEFORE LIFTING NORTHEAST ACROSS UT MONDAY NIGHT. IN
ADVANCE OF THIS TROUGH...MID LEVEL SHORTWAVE RIDGE ANALYZED ACROSS
UT THIS EVENING...WITH STRONG 700MB WARM ADVECTION TO THE LEE OF THE
SIERRA ACROSS WESTERN AND SOUTHERN NV. REGIONAL 88-D IMAGERY AND
SURFACE OBS INDICATE WIDESPREAD PRECIPITATION HAS DEVELOPED WITHIN
THIS REGION OF LIFT...WHICH IS CURRENTLY SPREADING INTO SOUTHWEST
UT. THIS LIFT IS EXPECTED TO SPREAD NORTHEAST ACROSS CENTRAL AND
NORTHERN UTAH LATE TONIGHT INTO THE MORNING HOURS MONDAY. ALTHOUGH
THE NAM IS SLOW TO DEVELOP QPF WITHIN THIS REGION OF LIFT...NAM
BUFFER SOUNDINGS SUGGEST NEARLY ISOTHERMAL LAYER ABOVE DRY BOUNDARY
LAYER. ASSUMING LIFT IS SUFFICIENT TO PRODUCE QPF ACROSS NORTHERN
UT...MAY SEE A REPEAT OF THIS PAST FRIDAY...WITH BOUNDARY LAYER
COOLING DUE TO EVAPORATIVE PROCESSES AND A PERIOD OF LIGHT SNOW
DEVELOPING ALONG THE WASATCH FRONT LATE TONIGHT THROUGH MONDAY
MORNING...BEFORE TEMPERATURES RISE SUFFICIENTLY FOR A CHANGEOVER TO
RAIN ACROSS THE VALLEYS OF NORTHERN AND CENTRAL UT. THAT
SAID...CONFIDENCE IS NOT PARTICULARLY HIGH AT THIS TIME. HAVE
UPDATED FORECAST TO RAISE POPS INTO THE LIKELY CATEGORY ACROSS
SOUTHERN UT AS WELL AS THE MOUNTAINS OF CENTRAL UT...AS WELL AS TO
INCLUDE CHANCE POPS ACROSS NORTHERN UT...WITH A MENTION OF A MIXTURE
OF RAIN AND SNOW IN VALLEY LOCATIONS.
AS SHORTWAVE TROUGH TRANSLATES ONSHORE MONDAY...GFS AND NAM BOTH
SPREAD STRONG 300MB JET ACROSS THE REGION MONDAY AFTERNOON INTO
MONDAY EVENING. 700MB WINDS INCREASE TO 55-65 KTS DURING THE DAY
MONDAY ACROSS THE WESTERN HALF OF THE CWA. HOWEVER QUESTIONS ABOUND
REGARDING EVOLUTION OF SURFACE PATTERN AND ITS IMPACT ON PRESSURE
GRADIENT /GFS SUGGESTS WEAKER GRADIENT WITH DEVELOPMENT OF SURFACE
LOW...WHILE NAM DEPICTS STRONGER GRADIENT/. REGARDLESS...IT APPEARS
WINDS WILL AT LEAST REACH ADVISORY CRITERIA MONDAY AFTERNOON ACROSS
SOUTHWEST AND WEST CENTRAL UT.
GOING WINTER STORM WATCH LOOKS IN GOOD SHAPE...WITH HEAVIEST SNOW
EXPECTED OVERNIGHT MONDAY THROUGH TUESDAY MORNING AS SHORTWAVE
TROUGH AND ASSOCIATED COLD FRONT MOVE THROUGH FORECAST AREA. GFS
DEPICTION OF SURFACE LOW TRACKING ACROSS FORECAST AREA MONDAY
EVENING WOULD FAVOR A PERIOD OF UPSLOPE FLOW AND SIGNIFICANT SNOWS
AROUND THE PRICE AREA. OTHERWISE SYSTEM LOOKS SIMILAR TO THE SYSTEM
WHICH IMPACTED THE AREA OVER THE WEEKEND...WITH THE EXCEPTION OF
MUCH BETTER JET SUPPORT THIS TIME AROUND.
&&
.AVIATION...SEE LATEST SLCTAFSLC.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...WINTER STORM WATCH MONDAY THROUGH TUESDAY MORNING FOR ALL
MOUNTAINS OF UTAH...WASATCH MOUNTAIN VALLEYS AND CASTLE
COUNTRY UTZ006>010-012-017-018.
WY...WINTER STORM WATCH FOR MONDAY THROUGH TUESDAY MORNING WYZ021.
&&
SEAMANHazardous weather outlook, Jan 1, 5:55 AM MST, 22 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 555 AM MST SUN JAN 1 2006 UTZ001>005-011>016-019>021-021300- CACHE VALLEY/UTAH PORTION-CASTLE COUNTRY- GLEN CANYON RECREATION AREA/LAKE POWELL- GREAT SALT LAKE DESERT AND MOUNTAINS-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS- SOUTH CENTRAL UTAH-SOUTHERN WASATCH FRONT-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-WEST CENTRAL UTAH- WESTERN UINTA BASIN- 555 AM MST SUN JAN 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE VALLEYS AND DESERTS OF WESTERN TWO THIRDS OF UTAH. .DAY ONE... TODAY AND TONIGHT THE STORM SYSTEM THAT BROUGHT LOCALLY HEAVY RAIN...THUNDERSTORMS AND STRONG WINDS HAS MOVED EAST OF THE REGION. .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY A STRONGER PACIFIC STORM WILL MOVE INTO UTAH ON MONDAY. THIS WILL BRING STRONG WINDS AND PERIODS OF RAIN AND SNOW. THE ASSOCIATED COLD FRONT WILL SWEEP THROUGH MONDAY NIGHT AND LOWER SNOW LEVELS TO THE VALLEY FLOORS. THUNDERSTORMS ARE POSSIBLE WITH THE COLD FRONT. THIS HAS THE POTENTIAL TO BE A MAJOR WINTER STORM FOR UTAH. SIGNIFICANT SNOWFALL ACCUMULATIONS ARE POSSIBLE IN SOME AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGE TO REPORT SIGNIFICANT WEATHER ACCORDING TO STANDARD OPERATING PROCEDURES. UTZ006>010-017-018-WYZ021-021300- CENTRAL AND SOUTHWEST MOUNTAINS-HENRY MOUNTAINS-SOUTHWEST WYOMING- WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH- WASATCH MOUNTAINS SOUTH OF I-80-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA MOUNTAINS- 555 AM MST SUN JAN 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MOUNTAINS IN UTAH...THE WASATCH MOUNTAIN VALLEYS...AND THE CASTLE COUNTRY AS WELL AS EXTREME SOUTHWEST WYOMING. .DAY ONE... TODAY AND TONIGHT MOST OF THE SNOW HAS ENDED ACROSS UTAH. THE RECENT STORM BROUGHT 10- 30 INCHES OF NEW SNOW ABOVE 7000 FEET. STRONG WINDS DURING THE MORNING HOURS WILL CAUSE BLOWING AND DRIFTING SNOW. THE WINDS WILL DECREASE THIS MORNING. AVALANCHE DANGER HAS INCREASED CONSIDERABLY...PLEASE REFER TO SLCSABSLC FOR DETAILS. REFER TO SLCWSWSLC FOR MORE DETAILS ON THE WINTER STORM. .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY A STRONGER PACIFIC STORM WILL MOVE INTO UTAH ON MONDAY. THIS WILL BRING VERY STRONG WINDS AND PERIODS OF HEAVY SNOW MONDAY AND MONDAY NIGHT. THE ASSOCIATED COLD FRONT WILL SWEEP THROUGH MONDAY NIGHT AND SNOW SHOWERS WILL LINGER THROUGH TUESDAY MORNING. REFER TO SLCWSWSLC FOR DETAILS ON THIS WINTER STORM. THIS HAS THE POTENTIAL TO BE A MAJOR WINTER STORM FOR UTAH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGE TO REPORT SIGNIFICANT WEATHER ACCORDING TO STANDARD OPERATING PROCEDURES. TARDY
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 4:17 AM MST | Winter Storm Warning | SLC | 29 hr | |
| Jan 2, 3:31 PM MST | High Wind Warning | SLC | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.